# SDR CWQR20120914050

- Difficulty date: September 14, 2012
- Submitted: September 14, 2012
- Operation: Air carrier
- Aircraft: N804QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600610
- Aircraft time: 7,364 hours
- Engine: Pwa PW535A
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Drag Angle
- Part number: 65116076
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION,  FOUND RT WING TO FUSELAGE FAIRING DRAG ANGLE THAT ATTACHES TO THE WING, WAS CRACKED AT THREE FASTENER LOCATIONS.
